After 10 years of using lisinopril, I had an allergic reaction where my tongue swelled and almost cut off my wind pipe. Although I was on it for over 10 years with great results, I was taken off of it and put on dozens of other medications, none that worked as well, but my doctor feels that breathing is a necessary bodily function. I used Metoprolol when I was on lisinopril, but now I am on Labetalol and spiro something or other. And my blood pressure fluctuates a lot.
You are never too old to set new goals or to dream a new dream. ~ C.S. Lewis
Keep Walking With Jesus-Leader
Hopeful Hearts Breaking Free From Hurts - Leader
Gastric Sleevers - Leader
EL of the 2015 Winter 5% Challenge for the Shooting Stars Team
current weight: 284.0
Fitness Minutes: (29,420) Posts: 6,763 2/20/14 11:04 A
I have been on it for nearly 4 years and haven't had any problems as of yet. My BP was extremely high to begin with so I am on a low dose. Definitely talk with your doctor. I hope you can get it figured out!
God is my strength!
NOTE: My weight loss ticker is done up for shorter goals and once reached will change goal weight again.
My doctor says I'm on the low end of high blood pressure - almost borderline. So I'm on a pretty low dose of Metoprolol. I don't do any RIGOROUS exercise. I walk/jog about 3 miles a day or walk on the elliptical machine. I've never experienced anything like what you've described. I agree that you should ask your doctor about it. Now my doctor did warn me that lightheadedness was a possible side effect for the drug. But I haven't had it yet. Good luck!
"I can do all things through Him who gives me strength..." Philippians 4:13
current weight: 170.0
Fitness Minutes: (140,721) Posts: 8,638 2/15/14 7:08 P
DH takes metoprolol but for his heart arythmia. He is such a sickee and takes so many meds I don't know that any of them are worse than the other. He takes metoprolol, ramipril, pradax, clonazapam, rabeprozole, and some eye ointment for sore eyes he has right now.
"The world is one country and mankind its citizens" one of the many truths spoken by Baha'u'llah and "Love is the light that guideth in darkness, the living link that uniteth God with man, that assureth the progress of every illumined soul."
current weight: 129.9
Fitness Minutes: (1,447) Posts: 4,319 2/15/14 6:24 P
I'm taking half the lowest dose and it still seems like too much. My blood pressure/heart rate is too low to be effective when exercising. Today when I was doing squats I started feeling dizzy and had to stop. I was worried that my bp was high, but no it was actually 100/68. No wonder my head was swimming, I wasn't getting enough oxygen for what I was asking it to do. Does anyone else feel dizzy when exercising with beta blockers?
SparkPeople, SparkCoach, SparkPages, SparkPoints, SparkDiet, SparkAmerica, SparkRecipes, DailySpark, and other marks are trademarks of SparkPeople, Inc. All Rights Reserved. No portion of this website can be used without the permission of SparkPeople or its authorized affiliates.
SPARKPEOPLE is a registered trademark of SparkPeople, Inc. in the United States, European Union, Canada, and Australia. All rights reserved.